Advil Ibuprofen Pain Reliever/Fever Reducer Caplets - 50 ct
Temporarily relieves minor aches and pains due to: headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis. Temporarily reduces fever.
Directions: Do not take more than directed. The smallest effective dose should be used. Adults and children 12 years and over: Take 1 caplet every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 caplet, 2 caplets may be used. Do not exceed 6 caplets in 24 hours, unless directed by a doctor. Children under 12 years: Ask a doctor. Read all warnings and directions before use. Keep carton Store at 20-25 degrees C (68-77 degrees F). Avoid excessive heat above 40 degrees C (104 degrees F).
Active Ingredients: In Each Caplet: Ibuprofen 200 mg (NSAID [Nonsteroidal Anti-Inflammatory Drug])
Inactive Ingredients: Acetylated Monoglycerides; Colloidal Silicon Dioxide; Corn Starch; Croscarmellose Sodium; Methylparaben; Microcrystalline Cellulose; Pharmaceutical Glaze; Pharmaceutical Ink; Povidone; Pregelatinized Starch; Propylparaben; Sodium Benzoate; Sodium Lauryl Sulfate; Stearic Acid; Sucrose; Synthetic Iron Oxide; Titanium Dioxide; White Wax
The information provided here at TheOnlineDrugStore is strictly to be used for informational purposes only. The Online Drugstore does not represent or warrant the product details, ingredients and nutritional value, and any other product information to be accurate or complete. Occasionally manufacturers improve or change their product formulas, update labels, and change their packaging. The images presented are also for reference only and may differ from the actual product received. It is recommended that you do not solely rely on the information displayed on this site. For any specific product info or concerns it is recommended that you contact the manufacturer directly. If there are healthcare concerns or questions, please contact your licensed healthcare professional for advice.